Packing geometry and statistics of force networks in granular media

Leiden Repository

Packing geometry and statistics of force networks in granular media

Type: Article / Letter to editor
Title: Packing geometry and statistics of force networks in granular media
Author: Saarloos, W. vanSnoeijer, J.H.Hecke, M. vanSomfai, E.
Source: Physical Review E, 70, 11301 - (2004)
Journal Title: Physical Review E
Volume: 70
Start Page: 11301
Publisher: American Physical Society
Issue Date: 2004
Faculty: Faculteit der Wiskunde en Natuurwetenschappen
Uri: urn:issn:1539-3755
ISSN: urn:issn:1539-3755
Handle: http://hdl.handle.net/1887/5529
 

Files in this item

Description Size View
application/pdf 850_128.pdf 460.5Kb View/Open

This item appears in the following Collection(s)